# SDR REXA2017091501005

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N309PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15309
- Aircraft time: 8,751 hours, 5,953 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low Pressure
- Location: Main Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH PORTABLE OXYGEN CYLINDERS ARE LOW.  REMOVED AND REPLACED THE OXYGEN BOTTLES IAW AMM 35-31-01-000-801,  AND 35-31-01-400-801. OK FOR SERVICE.
